# SDR REXA2020080400608

- Difficulty date: August 1, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 29,169 hours, 20,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FACING CURVED EMERGENCY LIGHTS ON CEILING ABOVE EXIT ROWS INOPERATIVE.   REMOVED AND REPLACED EPSU BATTERY PACK  PS43 IAW AMM 33-51-17. OPS CHECKED GOOD.
